# SDR SIMA20231126002

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 19,737 hours, 12,964 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 DET FAIL (FIRE) EICAS CAUTION MSG OCCURRED TWICE AT CRUISE FL 290 AND BOTH WENT AWAY-C/A-T/S ENG 1 FIRE DET FAIL IAW FIM 26-11-00. FOUND CONNECTOR P60 NOT TIGHT AND W9 HARNESS NOT SECURED IN SEVERAL RETAINING CLIPS. TIGHTENED CONNECTOR P60 AND SECURED W9 HARNESS IN RETAINING CLIPS IAW PPBM 71-00-02. OPC TEST GOOD.
